# SDR IPXA2015021986127

- Difficulty date: February 4, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 16,264 hours, 10,216 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53613033206
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, FWD CABIN, LAVATORY WET AREA, CORROSION FOUND TOP SIDE OF FLOORBEAM AROUND FASTENER HOLE AT APPROXIMATELY FR 13A AND LBL 60.  ACCOMPLISHED REPAIR IAW EO A3005310-56702-A.
